RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 252–259 (Mi de10332)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

A Remark on the Theory of Generalized Entropy Sub- and Supersolutions of the Cauchy Problem for a First-Order Quasilinear Equation

E. Yu. Panov

Novgorod State University

Full text: PDF file (1180 kB)

English version:
Differential Equations, 2001, 37:2, 272–280

Bibliographic databases:

UDC: 517.955
Received: 21.05.1999

Citation: E. Yu. Panov, “A Remark on the Theory of Generalized Entropy Sub- and Supersolutions of the Cauchy Problem for a First-Order Quasilinear Equation”, Differ. Uravn., 37:2 (2001), 252–259; Differ. Equ., 37:2 (2001), 272–280

Citation in format AMSBIB
\Bibitem{Pan01}
\by E.~Yu.~Panov
\paper A Remark on the Theory of Generalized Entropy Sub- and Supersolutions of the Cauchy Problem for a First-Order Quasilinear Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 252--259
\mathnet{http://mi.mathnet.ru/de10332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849443}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 272--280
\crossref{https://doi.org/10.1023/A:1019273927768}


Linking options:
  • http://mi.mathnet.ru/eng/de10332
  • http://mi.mathnet.ru/eng/de/v37/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Panov, “Maximum and minimum generalized entropy solutions to the Cauchy problem for a first-order quasilinear equation”, Sb. Math., 193:5 (2002), 727–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. Yu. Panov, “On well-posedness classes of locally bounded generalized entropy solutions of the Cauchy problem for quasilinear first-order equations”, J. Math. Sci., 150:6 (2008), 2578–2587  mathnet  crossref  mathscinet  zmath  elib
    3. E. Yu. Panov, “Long Time Asymptotics of Periodic Generalized Entropy Solutions of Scalar Conservation Laws”, Math. Notes, 100:1 (2016), 113–122  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:66
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019